On the Possible Automorphism Groups of a Steiner Quintuple System of Order 21
Version of Record online: 26 AUG 2013
© 2013 Wiley Periodicals, Inc.
Journal of Combinatorial Designs
Volume 22, Issue 12, pages 495–505, December 2014
How to Cite
Kolotoğlu, E. and Magliveras, S. S. (2014), On the Possible Automorphism Groups of a Steiner Quintuple System of Order 21. J. Combin. Designs, 22: 495–505. doi: 10.1002/jcd.21370
- Issue online: 10 OCT 2014
- Version of Record online: 26 AUG 2013
- Manuscript Received: 26 APR 2013
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!